RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 2, Pages 257–268 (Mi tmf9496)  

Integral characteristics of wave packets in the problem of the evolution of a wave function on a one-dimensional lattice

V. N. Likhachev, G. A. Vinogradov

Emanuel Institute of Biochemical Physics, RAS, Moscow, Russia

Abstract: We consider the quantum dynamics of charge transfer on a lattice in the tight-binding approximation and analytically calculate the integral characteristics of the wave packet propagating along the lattice. We focus on calculating the mean and root-mean-square displacements. We also obtain expressions for higher-order moments as series for squares of Bessel functions, which might be independently interesting.

Keywords: quantum dynamics, tight-binding approximation, moments of distribution function.

DOI: https://doi.org/10.4213/tmf9496

Full text: PDF file (837 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:2, 1615–1625

Bibliographic databases:

Document Type: Article
Received: 28.09.2017
Revised: 13.12.2017

Citation: V. N. Likhachev, G. A. Vinogradov, “Integral characteristics of wave packets in the problem of the evolution of a wave function on a one-dimensional lattice”, TMF, 197:2 (2018), 257–268; Theoret. and Math. Phys., 197:2 (2018), 1615–1625

Citation in format AMSBIB
\Bibitem{LikVin18}
\by V.~N.~Likhachev, G.~A.~Vinogradov
\paper Integral characteristics of wave packets in the~problem of the~evolution of a~wave function on a~one-dimensional lattice
\jour TMF
\yr 2018
\vol 197
\issue 2
\pages 257--268
\mathnet{http://mi.mathnet.ru/tmf9496}
\crossref{https://doi.org/10.4213/tmf9496}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1615L}
\elib{http://elibrary.ru/item.asp?id=36361391}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 2
\pages 1615--1625
\crossref{https://doi.org/10.1134/S0040577918110053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000453068400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058306502}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9496
  • https://doi.org/10.4213/tmf9496
  • http://mi.mathnet.ru/eng/tmf/v197/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:52
    References:6
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019